# SDR HALA2011011700120

- Difficulty date: January 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,408 hours, 37,410 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON "AFT CARGO AFT BULKHEAD CENTER LOWER AREA ANGLE & DOUBLER.//REMOVED ANGLE, CLEANED CORROSION,TREATED AND PRIMED, REF. B717 SRM 51-10-04. REMOVED AND FABRICATED NEW BOUBLER & INSTALLED AT AFFECTED AREA, REF. B717 SRM 51-10-04.
